# SDR 2008FA0000610

- Difficulty date: September 8, 2008
- Submitted: September 17, 2008
- Operation: General aviation
- Aircraft: N520RL
- Make and model: Bell 206L-4
- Aircraft serial: 52052
- Engine: Allsn 250C30
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 2544198
- Condition: Failed
- Location: Spool
- Part time: 2,932 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOOL BEARING ASSY FAILED INTERNALLY. BEARING ASSY NO LONGER ROTATES AND CAUSED DRIVE SHAFT GUIDE POST AND FORK IN GOVERNOR LEVER ASSY TO BEND.  THE UPPER BEARING LOWER SHIELD AND RETAINER HAS COME OFF.  THE LOWER BEARING IS INTACT BUT NO LONGER ROTATES. (K)
